PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What drugs that treat nausea can cause tardive dyskinesia?

ANSWER

Some drugs that treat nausea, reflux, and other stomach problems can also cause tardive dyskinesia if you take them for more than three months. These drugs include metoclopramide (Reglan)

and prochlorperazine (Compazine).

Reviewed by Jennifer Casarella on December 1, 2020
Reviewed by Jennifer Casarella on December 1, 2020

NEXT QUESTION:

Who is more likely to get tardive dyskinesia?

WAS THIS ANSWER HELPFUL

"ALEXA, ASK WEBMD"

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: